# SDR 2020FA0000243

- Difficulty date: April 27, 2020
- Submitted: May 5, 2020
- Operation: General aviation
- Aircraft: N950MB
- Make and model: Beech B200
- Aircraft serial: BB1372
- Aircraft time: 7,503 hours, 7,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT NOTICED THAT HE WAS NOT GETTING A LANDING DOWN AND LOCKED INDICATION. AFTER DOING A FLYBY THE TOWER CONFIRMED THE GEAR WAS DOWN. THE PLANE LANDED SAFELY, MAINTENANCE FOUND THAT THE RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH HAD FAILED. A NEW SWITCH WAS INSTALLED AND A SATISFACTORY TEST OF THE DOWN AND LOCKED INDICATION SYSTEM WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
